# SDR SWAA2021080289656

- Difficulty date: June 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27L LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-295486 / REPAIRED STRINGER 27L LOCATED BTW 500D + 10 TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A1215 SHEET 2 REV. D. THIS REPAIR IS CAT A NOT FURTHER ACTION OR INSPECTION REQUIRED. MATERIALS USED ALUMINUM SHEET 7075-0.056 P.O. 2021 127971; ALUMINUM SHEET CLAD 7075T0-0.063 P.O. 2021 129486; EXTRUSION BAC1493-574 P.O. 2020 189950; EXTRUSION BAC1493-248 2020 163847
